MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED

ENDOLOGIX INC. AFX; BIFURCATED
Model Number BA22-90/I16-30
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date the incident sample has not been received for evaluation.If the sample is received or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device has not been returned.
 
Event or Problem Description
During initial implant of bifurcated stent the physician had difficulty deploying the stent.The physician had trouble deploying the contra lateral limb and was not able to pull down the sure pass wire.After troubleshooting the deployment was successful.During a final angiogram run the physician identified a dissection in the right external iliac artery.An additional non-endologix stent was placed to resolve the issue.The procedure was completed and there have been no additional adverse events reported for this patient.

Brand Name
AFX
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key6278214
Report Number2031527-2017-00042
Device Sequence Number889149
Product Code MIH
UDI-Device Identifier00818009010223
UDI-Public(01)00818009010223(17)190624
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2019
Device Model NumberBA22-90/I16-30
Device Lot Number1423844-014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2016
Initial Report FDA Received Date01/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR